# SDR DXTA2017012006358

- Difficulty date: January 20, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 1,764 hours, 1,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP0009703
- Part serial: 5075PE
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE BRAKES WERE VERY INEFFECTIVE INITIALLY  FROM COPILOT SIDE.   THE BRAKES THEN GRABBED VERY AGGRESSIVELY AND THE AIRCRAFT PULLED HARD TO THE LEFT.  NO CAS MESSAGES ILLUMINATED.  REMOVED AND REPLACED THE RT MAIN GEAR BRAKE ASSY.  PERFORMED BRAKE SYSTEM BLEED.  FUNCTIONAL CHECK OF BRAKE SYSTEM AND BLEED MAIN HYDRAULIC SYSTEM IAW MM 32-45-21, 32-40-00, 32-41-00, AND 29-10-00. TAXI AND LEAK CHECKED GOOD.
